Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

No periods in the last 8 months, not on birth control, black or brown discharge, causes

I haven t had a period in almost 8 months i am not on bc and haven t been for about 9 months or so. Every month though i get black to light creamy brown discharge that last anywhere from 1 to 3 weeks if not more please help me understand what is wrong... thank you
Asked On : Wed, 8 Feb 2012
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi,Thanks for query,
It seems that you have got some pathology in your genital tract.
This may be due to PCOD,bacterial vaginosis or some infection in your uterus.
Go for ultra sound and vaginal swab test.
After reports go for treatment.
Ok and bye.
Answered: Wed, 8 Feb 2012
I find this answer helpful
General & Family Physician Dr. Aruna. K's  Response
m sorry u didnt mention ur age..but i hope ther is nothing serious but u need to get a haemoglobin test done..if it is less get it corrected by taking tab livogen..if nt relieved by dat then get hormonal treatment as tab. prolutin daily one fr one mth
Answered: Wed, 8 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor